Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Semirecursive sets and positive reducibility


Author: Carl G. Jockusch
Journal: Trans. Amer. Math. Soc. 131 (1968), 420-436
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1968-0220595-7
MathSciNet review: 0220595
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0220595-7
Article copyright: © Copyright 1968 American Mathematical Society